Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 4, NWS Brownsville, TX

January 16, 2016

NWS Brownsville, TX issued this small craft advisory at Jan 16, 2016, 5:57 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 5:57 PM CST (23:57 UTC)
Expired
Jan 17, 2016, 10:00 AM CST
In force
16 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

004 
WHUS74 KBRO 162357 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
557 PM CST SAT JAN 16 2016

...MARINE CONDITIONS IMPROVING SLIGHTLY...

.BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT
MARINE CONDITIONS ARE IMPROVING SLIGHTLY...ESPECIALLY WINDS. THE
GALE WARNINGS IN EFFECT FOR THE LAGUNA MADRE AND GULF OF MEXICO
WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE
HAVE BEEN CANCELED EARLY...WITH A SMALL CRAFT ADVISORY NOW IN
EFFECT FOR THE GULF WATERS FROM NOW UNTIL 6 AM CST SUNDAY MORNING.

GMZ150-155-170-175-171200-
/O.CAN.KBRO.GL.W.0001.000000T0000Z-160117T0300Z/
/O.NEW.KBRO.SC.Y.0004.160116T2357Z-160117T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
557 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH AT 15 TO 21 KNOTS. 

* WAVES...SEAS 6 TO 8 FEET NEARSHORE...AND 7 TO 9 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-170100-
/O.CAN.KBRO.GL.W.0001.000000T0000Z-160117T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
557 PM CST SAT JAN 16 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
GALE WARNING. 

SURFACE PLATFORMS WITHIN THE LAGUNA MADRE INDICATE THAT WINDS OVER
THE BAY HAVE FALLEN BELOW GALE WARNING CRITERIA...AND THE WARNING
HAS BEEN CANCELED EARLY. HOWEVER...SMALL CRAFT WILL NEED TO
EXERCISE CAUTION ON THE LAGUNA MADRE FROM NOW AND THROUGH THE
OVERNIGHT HOURS. 

$$

TOMASELLI
3 follow-up statements
994 
WHUS74 KBRO 170330
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
930 PM CST SAT JAN 16 2016

...MARINE CONDITIONS REMAINING ADVERSE...

.BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT
MARINE CONDITIONS REMAIN ADVERSE FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND....AND A SMALL CRAFT ADVISORY REMAINS IN
EFFECT. ALSO...A REINFORCING SURGE OF COLD AIR MOVING OFF THE
TEXAS COASTLINE IS INCREASING WINDS OVER THE COASTAL BAYS...
AND THEREFORE A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN POSTED
UNTIL 6 AM CST SUNDAY MORNING FOR THE LAGUNA MADRE.

GMZ130-132-135-171200-
/O.NEW.KBRO.SI.Y.0003.160117T0330Z-160117T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
930 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 AM CST
SUNDAY. 

* WINDS...NORTH AT 20 TO 23 KNOTS. 

* BAY CONDITIONS...ROUGH BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-171200-
/O.CON.KBRO.SC.Y.0004.000000T0000Z-160117T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
930 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WINDS...NORTH AT 17 TO 22 KNOTS.

* WAVES...SEAS 6 TO 8 FEET NEARSHORE...AND 7 TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TOMASELLI
599 
WHUS74 KBRO 171016
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 AM CST SUN JAN 17 2016

...MARINE CONDITIONS SLOWLY IMPROVING...

.HIGH PRESSURE REMAINS WEST OF THE COAST WITH A MODERATE TO STRONG
NORTHERLY FLOW CONTINUING EAST OF PADRE ISLAND. SMALL CRAFT
ADVISORIES WILL BE EXTENDED FOR THE GULF WATERS THROUGH AT LEAST
MID-MORNING. AS THE SURFACE RIDGE OVERSPREADS THE COAST LATER THIS
MORNING NORTH WINDS TO LOWER AND SEAS BEGIN TO SUBSIDE. 

GMZ130-132-135-171130-
/O.CAN.KBRO.SI.Y.0003.000000T0000Z-160117T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
416 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

SMALL CRAFT SHOULD EXERCISE CAUTION FOR A FEW HOURS THIS MORNING
AS WINDS CONTINUE TO DIMINISH. NORTH WINDS OF 15 TO 20 KNOTS EARLY
TO LOWER TO AROUND 10 TO 15 KNOTS BY NOON. 

$$

GMZ150-155-170-175-171600-
/O.EXT.KBRO.SC.Y.0004.000000T0000Z-160117T1600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
416 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WINDS...NORTH AT 20 TO 25 KNOTS.

* WAVES...SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
900 
WHUS74 KBRO 171605
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1005 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

.THE SMALL CRAFT ADVISORY ISSUED BY THE NATIONAL WEATHER SERVICE
IN BROWNSVILLE FOR THE GULF WATERS OF THE LOWER TEXAS COAST HAS
EXPIRED. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH
THE EARLY AFTERNOON AS ELEVATED WAVES GRADUALLY SUBSIDE.

GMZ150-155-170-175-171715-
/O.EXP.KBRO.SC.Y.0004.000000T0000Z-160117T1600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1005 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CONDITIONS.
HOWEVER...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS WAVES
FROM 5 TO 7 FEET GRADUALLY SUBSIDE THROUGH THIS AFTERNOON.

$$

19

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 5:31 PM CST, 26 minutes earlier.

Area forecast discussion, Jan 16, 5:31 PM CST, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
531 PM CST SAT JAN 16 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&

.AVIATION...VFR WILL PREVAIL THROUGH THE NEXT 24 HOURS. SURFACE
WINDS WILL DIMINISH FROM NOW THROUGH EARLY TONIGHT...BUT SURFACE
HIGH PRESSURE SURGING INTO DEEP SOUTH TEXAS AND THE RIO GRANDE
VALLEY WILL PRODUCE A BRIEF INCREASE IN WINDS TO MODERATE LEVELS
AROUND MIDNIGHT AND UNTIL SUNRISE SUNDAY MORNING. LIGHT VEERING
WINDS WILL OCCUR ON SUNDAY AS THE HIGH PRESSURE SYSTEM MOVES OFF
TO THE EAST.
&&

.PREV DISCUSSION... /ISSUED 250 PM CST SAT JAN 16 2016/

SHORT TERM /NOW THROUGH SUNDAY NIGHT/...SURFACE LOW PRESSURE HAS
MOVED OFFSHORE AND LIFTED NORTHEAST ALONG THE TEXAS GULF WATERS
WHILE ASSOCIATED FRONT MADE ITS WAY INTO THE CWA. STRONG GRADIENT
ASSOCIATED WITH THIS FRONT HAS INCREASE WINDS BETWEEN 35 TO 40 MPH
WITH GUSTS UP TO 50 MPH IN THE LAST HR. EXPECT NORTHWEST FLOW TO
CONTINUE THROUGH THE AFTERNOON WITH CLEAR SKIES. TEMPERATURES WILL
STILL WARM UP INTO THE 80S IN THE RGV AND MID TO UPPER 70S IN THE
NORTHERN RANCHLANDS.

TONIGHT...THE GRADIENT BEGINS TO WEAKEN WITH HIGH PRESSURE CENTERED
OVER S CENTRAL TEXAS. DRY COOLER AIR MASS WITH CLEAR SKIES WILL
REMAIN IN PLACE WITH LIGHT WINDS. TEMPERATURES AS A RESULT WILL COOL
DOWN INTO THE LOW TO MID 40S ACROSS MUCH OF THE CWA AND NEAR THE
UPPER 30S IN THE NORTHERN RANCH.
SUNDAY...AS THE HIGH CONTINUES TO TRAVEL EAST A LIGHT NORTHERLY WIND
PREVAILS WITH LOW HUMIDITY VALUES ACROSS THE AREA. TEMPERATURES WILL
REMAIN VERY PLEASANT ONLY REACHING THE MID TO UPPER 60S.

SUNDAY NIGHT...HIGH PRESSURE WILL PROGRESS EAST INTO THE GULF WATERS
WITH SE WINDS RETURNING DURING THE OVERNIGHT. TEMPERATURES WILL
REMAIN NEAR 50S NEAR THE COAST AND MID TO LOW 40S OUT WEST.

LONG TERM /MONDAY THROUGH SATURDAY/...SIMILAR TO
YESTERDAY...LONGER RANGE WEATHER MODELS/ENSEMBLES ARE IN FAIR
AGREEMENT THROUGH THE FIRST FOUR DAYS OF THE PERIOD WITH NOTABLE
DIFFERENCES THEREAFTER. STARTING WITH MONDAY...A DRY AND WEAK
UPPER TROUGH/SURFACE FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS WITH
LITTLE IN THE WAY OF ANY SUBSTANTIAL COLD AIR ADVECTION.
THUS...DRY CONDITIONS TO CONTINUE WITH LITTLE CHANGE IN HIGH
TEMPERATURES FROM SUNDAY. ZONAL FLOW WILL PREVAIL ALOFT TUESDAY
AND WEDNESDAY WITH WEAK LOW LEVEL SOUTHERLY FLOW IN PLACE ACROSS
THE FORECAST AREA. THIS FLOW WILL BRING A SUBTLE WARMING TREND
WITH TEMPERATURES SOMEWHAT ABOVE NORMAL AND GENERALLY IN THE 70S.
WILL SEE A FEW ADDITIONAL DEGREES OF WARMING ON WEDNESDAY AS A LEE
SURFACE TROUGH DEVELOPS OVER THE CENTRAL PLAINS AND THE LOW LEVEL
SOUTHERLY FLOW STRENGTHENS SOMEWHAT. HIGH TEMPERATURES ON
WEDNESDAY WILL GENERALLY BE IN THE MID TO UPPER 70S.

FOR THURSDAY...THE LATEST RUN OF THE GFS IS NOW IN LINE WITH
PREVIOUS RUNS OF THE ECMWF IN THAT BOTH MODELS NOW BEGIN TO DEVELOP
A SHARP TROUGH OVER THE CENTRAL/SOUTHERN ROCKIES ON WEDNESDAY THEN
SWING THIS FEATURE SOUTHEASTWARD THROUGH SOUTH TEXAS ON THURSDAY.
THIS TROUGH/FRONT DO NOT LOOK TO BE AS STRONG AS THE FRONT THAT
MOVED THROUGH TODAY. REGARDLESS...HIGH TEMPERATURES ON THURSDAY
LOOK TO REACH WELL ABOVE NORMAL VALUES (UPPER 70S/LOEWR 80S) IN
ADVANCE OF THE FRONT BEFORE FALLING OFF AFTER FRONTAL PASSAGE.
THOUGH HIGH TEMPERATURES WILL BE SOMEWHAT LOWER FRI/SAT AFTER THE
FRONTAL PASSAGE...THEY WILL BE NEAR NORMAL TO SOMEWHAT ABOVE
NORMAL...MAINLY IN THE UPPER 60S TO THE MID 70S.

MARINE...NOW THROUGH  SUNDAY NIGHT...FRONT HAS MOVED THROUGH THE
GULF WATERS WITH STRONG GRADIENT INCREASING WINDS RAPIDLY. THE SEAS
WILL GRADUALLY BUILD BETWEEN 7 TO 8 FEET THIS AFTERNOON AND CLOSE TO
9 TONIGHT. GALE FORCE WINDS WILL CONTINUE THROUGH THE AFTERNOON AS
WINDS ARE EXPECTED TO REACH 30 KNOTS WITH GUST UP 40 KNOTS. IN THE
EVENING...GRADIENT WEAKENS LOWERING WINDS BUT WILL REMAIN IN SCA
CRITERIA. SCA WILL POSSIBLY BE EXTENDED UNTIL THE EARLY MORNING
HOURS SUNDAY. THE CONDITIONS IMPROVE SUNDAY WITH LIGHTER WINDS AND
LOWER SEAS.

MONDAY THROUGH THURSDAY...LIGHTS WINDS/MINIMAL SEAS WILL PREVAIL
MON-TUE UNDER WEAK HIGH PRESSURE. SEAS TO BECOME SOMEWHAT ELEVATED
WEDNESDAY NIGHT INTO THURSDAY AS A TROUGH MOVES THROUGH THE AREA.

FIRE WEATHER...LOWERING HUMIDITY INTO THE TEENS AND 20 PERCENT
RANGE TODAY WILL MIX WITH THE STRONG WIND TO CAUSE SOME CONCERN
FOR AN ELEVATED FIRE WEATHER CONCERN. FUELS REMAIN RATHER MOISTURE
LADDEN SO NOT EXPECTING CRITICAL FIRE WEATHER CONDITIONS BUT SOME
RAPID SPREAD IS NOT OUT OF THE QUESTION IF ANY FIRES GET STARTED
DURING PEAK WINDS THIS AFTERNOON. CONDITIONS WILL IMPROVE INTO
SUNDAY WITH LIGHTER WINDS BUT HUMIDITY VALUES IMPROVE IN THE 30
PERCENT RANGE SUNDAY AFTERNOON.

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ130-132-135.

     GALE WARNING UNTIL 9 PM CST THIS EVENING FOR GMZ150-155-170-175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Jan 16, 5:12 PM CST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
512 PM CST SAT JAN 16 2016

TXZ248>257-172200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
512 PM CST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...REST OF TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
SUNDAY...AND AGAIN ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-172200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
512 PM CST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...REST OF TONIGHT

A GALE WARNING IS IN EFFECT FOR THE LAGUNA MADRE UNTIL 6 PM CST
THIS EVENING...AND FOR THE GULF OF MEXICO WATERS EAST OF PADRE
ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE UNTIL 9 PM CST
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY IS POSSIBLE ALONG THE LOWER TEXAS COAST
SUNDAY MORNING...AND AGAIN ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 16, 3:55 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
355 PM CST SAT JAN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     NON-TSTM WND DMG 1 NNW HARLINGEN         26.21N  97.70W
01/16/2016                   CAMERON            TX   AMATEUR RADIO

            TRAFFIC LIGHT DOWN AT THE INTERSECTION OF BUSINESS 77
            AND 1ST STREET IN HARLINGEN.

&&

EVENT NUMBER BRO1600001

BIRCHFIELD

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 4:19 AM CSTGale WarningBRO14 hr
Jan 16, 4:46 AM CSTWind AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more12 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.